New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

F-Stop
New Member


Date Joined Sep 2008
Total Posts : 2
   Posted 9/18/2008 6:41 PM (GMT -7)   
Hello. I'm looking for some assitance. My father-in-law is taking the following medications: Provigil, Cymbalta, Ambien, and high blood pressure (not exactly sure what).
 
Here's the issue. He has sustained significant erratic behavior. He has "spells" where he doesn't recognize anyone and he tells his wife and kids to leave him alone because they aren't doing anything to help. He is not aggressive, but he is persistant when having these spells. He has been hospitalized in both a regular hospital (where they basically just dope him up) and also at a behavioral health facility.
His normal doctor seemed to think his Provigil dosage was too much, so it was lowered. He was fine for a week, then had another spell and is currently back in the hospital.
 
He takes the Provigil and Cymbalta at the same time during the morning. From what I have read, these need to be taken at seperate ends of the day. Could him taking them so closely together cause these "spells"?
 
Thanks for any responses in advance.

enWayen
Veteran Member


Date Joined Apr 2008
Total Posts : 585
   Posted 9/19/2008 6:00 AM (GMT -7)   
Hi F-Stop,

I am sorry, but I have no experience with medications for depression. I would suggest you have a talk with your doctor, or maybe someone on the forum here will know the answer.

I am sorry again for not being much of a help.

All the best of wishes for your father, and of course for you!!
Erik
Acceptance is the key

Existential depression and Insecurity

Try to keep smiling! :)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/19/2008 3:39 PM (GMT -7)   

F-Stop

Welcome to HealingWell.  I am so sorry about your Father-in-law. Yes meds can interact with other meds but if both meds are in your system I am not sure if the time they are given factors into the problem, good question for his physician?

His antidepressant may not be the right one for him.  Each person is sensitive to the AD meds in thier own way.  What works for one may not be the best choice for another patient.

I hope your family is able to find the cause of his behavior.

Bless you
Kitt


 


 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


F-Stop
New Member


Date Joined Sep 2008
Total Posts : 2
   Posted 9/19/2008 9:04 PM (GMT -7)   
Thanks for the replies guys. :)

This is a great forum. Thanks to the moderators.

Al73
New Member


Date Joined Sep 2008
Total Posts : 3
   Posted 9/20/2008 5:53 PM (GMT -7)   
Im sorry to here about your father in law. From first hand experience i would recommend that you talk to your physician right away and see if there is any other types of antidepressants that he would recommend trying...i went through pretty much the same thing with my ADs. my body rejected them and i suffered from severe side effects including memory loss, fatigue, disorientation and depressed cognitive function...fortunately my family took me in (as i didnt believe there was anything wrong either). Good luck
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:21 AM (GMT -7)
There are a total of 2,732,552 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
285 Guest(s), 10 Registered Member(s) are currently online.  Details
BnotAfraid, astroman, Almost a 10, getting by, Mad Martha, Huddie, BKelly, Duffykani, BostonMarigold, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer